# SDR ASAA2021032434404

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,603 hours, 13,912 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FMC P/RST LIGHT WITH VTK WARNING & SINGLE FMC OPERATION ON FO'S FMC SCRATCHED & NAV DISPLAY. REPEAT WRITE-UP - SEE LOG PAGES 60055253 & 60055260. GROUNDED - YES. RAN FMC BITE REF B737-800 FIM 34-61 TASK 801. BOTH FMC LOGGED RIGHT FMC FAIL. RAN FIM TASK 34-61 TASK 836 OPS RESTORED TO RIGHT FMC. VERIFIED BOTH LEFT & RIGHT FMC SOFTWARE REF B737-800 AMM 34-61-00-750-801. OKAY FOR SERVICE.
